| Model Number |
PCF-H190L |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the colonovideoscope had an e237 error (scope error) and an e226 error (scope communication error).There were no reports of patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The device evaluation found the colonovideoscope had an e237 error (scope error) and an e226 error (scope communication error).Based on the results of the investigation, the probable root cause is component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device.